Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Phragmén-Lindelöf theorem for the minimal surface equation


Author: Jenn-Fang Hwang
Journal: Proc. Amer. Math. Soc. 104 (1988), 825-828
MSC: Primary 35B05; Secondary 35J60, 49F10, 53A10
MathSciNet review: 964864
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that if $ u$ satisfies the minimal surface equation in an unbounded domain $ \Omega $ which is properly contained in a half plane, then the growth property of $ u$ depends on $ \Omega $ and the boundary value of $ u$ only.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B05, 35J60, 49F10, 53A10

Retrieve articles in all journals with MSC: 35B05, 35J60, 49F10, 53A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0964864-X
PII: S 0002-9939(1988)0964864-X
Article copyright: © Copyright 1988 American Mathematical Society